Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38258, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/38258

Neighborhoods of certain classes of analytic functions with negative coefficients

Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 35516, Egypt

Received 26 September 2005; Revised 14 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Altintas and S. Owa, “Neighborhoods of certain analytic functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 4, pp. 797–800, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. K. Aouf, H. E. Darwish, and A. A. Attiya, “Generalization of certain subclasses of analytic functions with negative coefficients,” Universitatis Babeş-Bolyai. Studia. Mathematica, vol. 45, no. 1, pp. 11–22, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. K. Aouf, H. M. Hossen, and A. Y. Lashin, “On certain families of analytic functions with negative coefficients,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 8, pp. 999–1015, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. K. Chatterjea, “On starlike functions,” Journal of Pure Mathematics, vol. 1, pp. 23–26, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. W. Goodman, “Univalent functions and nonanalytic curves,” Proceedings of the American Mathematical Society, vol. 8, no. 3, pp. 598–601, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. M. Hossen, G. S. Sălăgean, and M. K. Aouf, “Notes on certain classes of analytic functions with negative coefficients,” Mathematica, vol. 39(62), no. 2, pp. 165–179, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Nunokawa and M. K. Aouf, “On certain subclasses of univalent functions with negative coefficients,” Sūrikaisekikenkyūsho Kōkyūroku, no. 917, pp. 15–39, 1995. View at Google Scholar · View at MathSciNet
  8. S. Ruscheweyh, “Neighborhoods of univalent functions,” Proceedings of the American Mathematical Society, vol. 81, no. 4, pp. 521–527, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. S. Sălăgean, “Subclasses of univalent functions,” in Complex Analysis–Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Math., pp. 362–372, Springer, Berlin, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. M. Sarangi and B. A. Uralegaddi, “The radius of convexity and starlikeness for certain classes of analytic functions with negative coefficients. I,” Atti della Accademia Nazionale dei Lincei, vol. 65, no. 1-2, pp. 38–42 (1979), 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Sekine, “Generalization of certain subclasses of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 725–732, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. M. Srivastava, S. Owa, and S. K. Chatterjea, “A note on certain classes of starlike functions,” Rendiconti del Seminario Matematico della Università di Padova, vol. 77, pp. 115–124, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Yaguchi and M. K. Aouf, “A generalization of a certain subclass of analytic functions with negative coefficients,” Scientiae Mathematicae, vol. 1, no. 2, pp. 157–168, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet